# SDR S02427035

- Difficulty date: June 6, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 28710
- Engine: Pwa PW4056
- System (JASC): 2700 · Flight Control System
- Part: Carriage
- Part number: 65B1018918
- Part serial: K0969
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS WERE FOUND IN NR 4 AND NR 7 CARRIAGES DURING THE OVERHAUL.    THE CARRIAGE WERE REPAIRED AS PER BOEING'S SUGGESTION AND OHM.    THE DETAILED OF SHOP FINDINGS AND REPAIRED PROCEDURES WILL BE PROVIDED BY MB SHOP.
